A remark on limit properties of generalized h- and g-indices

Gagolewski, Marek 2009, A remark on limit properties of generalized h- and g-indices, Journal of Informetrics, vol. 3, no. 4, pp. 367-368, doi: 10.1016/j.joi.2009.02.001.

Attached Files
Name Description MIMEType Size Downloads

Title A remark on limit properties of generalized h- and g-indices
Author(s) Gagolewski, MarekORCID iD for Gagolewski, Marek orcid.org/0000-0003-0637-6028
Journal name Journal of Informetrics
Volume number 3
Issue number 4
Start page 367
End page 368
Total pages 2
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2009-10
ISSN 1751-1577
Keyword(s) Science & Technology
Technology
Computer Science, Interdisciplinary Applications
Information Science & Library Science
Computer Science
Language eng
DOI 10.1016/j.joi.2009.02.001
Indigenous content off
Field of Research 0807 Library and Information Studies
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30130573

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 12 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 09 Oct 2019, 07:33:19 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.